# SDR RAIA00507012

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 18,462 hours, 20,358 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 94021
- Condition: Inoperative
- Location: Engine
- Part time: 10,985 hours, 11,158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5449 - STL - RT GENERATOR FAIL WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 2 STARTED GENERATOR.
